Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A short proof of Ellentuck's Theorem


Author: Pierre Matet
Journal: Proc. Amer. Math. Soc. 129 (2001), 1195-1197
MSC (2000): Primary 03E05
DOI: https://doi.org/10.1090/S0002-9939-00-05653-7
Published electronically: October 4, 2000
MathSciNet review: 1709762
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We combine standard arguments to give a shorter proof of Ellentuck's Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E05

Retrieve articles in all journals with MSC (2000): 03E05


Additional Information

Pierre Matet
Affiliation: Université de Caen-CNRS, ESA 6081, Laboratoire SDAD, Campus II, 14032 Caen Cedex, France
Email: matet@math.unicaen.fr

DOI: https://doi.org/10.1090/S0002-9939-00-05653-7
Received by editor(s): March 23, 1999
Received by editor(s) in revised form: June 21, 1999
Published electronically: October 4, 2000
Dedicated: Dedicated to Adrian Mathias
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2000 American Mathematical Society